MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CARDIOHELP-I
Medical Device Problem Codes Device Sensing Problem (2917); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge service technician will investigate the affected cardiohelp.A follow-up medwatch will be submitted when additional information becomes available.
 
Event or Problem Description
The event occurred in usa during treatment.It was reported that the cardiohelp part sensor went from normal readings to -491 mmhg.Account changed consoles and the problem resolved.Pump was in use for 150 hours on this patient.No harm to any person has been reported.The cardiohelp was replaced during treatment, therefore a report is required.Complaint id (b)(4).
 
Event or Problem Description
Complaint id: (b)(4).
 
Additional Manufacturer Narrative
Additional information received on 2026-02-23.No pump stop occurred.Further it was confirmed, that there was no failure of the hls set and no visible damage on the hls cable and the sensor panel.The cardiohelp was changed and the problem was resolved.A follow-up medwatch will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
Additional information received on 2026-03-09.The getinge technician corrected the serial number.A follow-up medwatch will be submitted when additional information becomes available.
 
Event or Problem Description
Complaint id (b)(4).

Brand Name
CARDIOHELP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24374284
Report Number8010762-2026-0000068
Device Sequence Number14662014
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIOHELP-I
Device Catalogue Number701048012
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer02/23/2026
03/09/2026
04/30/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date02/26/2026
03/19/2026
05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age25 MO
Patient SexFemale
Patient Weight11 KG